# SDR ASAA2015031111558

- Difficulty date: March 11, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69379605
- Condition: Cracked
- Location: Bs 291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING IS CRACKED ON THE AFT SIDE OF STA 291.5 AT UPPER STOP FITTING.  ACFT GROUNDED.  R & R FITTING IAW SRM 51-40-02-0G-0.
